Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Headaches and migraines as the effects of mirena

I had mirena inserted in September last year since then i have noticed that I get constant headaches and migraines that are really bad that I throw up and am not able to function. I have also noticed the constant fatigue I wake up tired go to bed tired, could this be the side effect of mirena as well, I have spoken to my gynae and he said no, but its just strange that all these things only came after the mirena was inserted.
Asked On : Thu, 17 Mar 2011
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
thanks for choosing side effects associated with mirena use are- * Menstrual bleeding changes
* Ovarian cysts
* Severe oedema
* Weight gain
* Headache
* Depression
* Mood changes
* Nervousness
* Nausea
* Back pain
* Abdominal pain
* Acne
* Migraines
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor